Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 68595, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/68595

A radical for right near-rings: The right Jacobson radical of type-0

1Department of Mathematics, PG Centre, PB Siddhartha College of Arts and Sciences, Vijayawada, Andhra Pradesh 520010, India
2PG Department of Mathematics, JKC College, Guntur, Andhra Pradesh 522006, India

Received 23 July 2005; Revised 19 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. D. P. Meldrum and A. P. J. van der Walt, “Matrix near-rings,” Archiv der Mathematik, vol. 47, no. 4, pp. 312–319, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Pilz, Near-Rings, vol. 23 of North-Holland Mathematics Studies, North-Holland, Amsterdam, rev. edition, 1983. View at Zentralblatt MATH · View at MathSciNet
  3. R. S. Rao, “On near-rings with matrix units,” Quaestiones Mathematicae, vol. 17, no. 3, pp. 321–332, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. S. Rao, “Wedderburn-Artin theorem analogue for near-rings,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 5, pp. 915–922, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet